Format

Send to

Choose Destination
See comment in PubMed Commons below
Acta Psychiatr Scand. 1977 Oct;56(4):241-8.

Agranulocytosis in patients treated with clozapine. A study of the Finnish epidemic.

Abstract

The occurrence of a sudden outbreak of agranulocytosis in Finland among patients being treated with clozapine led to intensive investigations in an attempt to find a local precipitating factor. Granulocytopenia after clozapine was found to have the same characteristics as that reported after phenothiazines. No local factor, either genetic or environmental, was found which could have been responsible for the increased frequency of occurrence in Finland. The need to be aware of the risk and to take appropriate precautionary measures (e.g. weekly leucocyte counts in the first months) is emphasized.

PMID:
920225
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Wiley
    Loading ...
    Support Center